RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 119(161), Number 2(10), Pages 295–300 (Mi msb2849)  

This article is cited in 4 scientific papers (total in 4 papers)

On the connectedness of the solution sets of functional inclusions

A. I. Bulgakov, L. N. Lyapin


Full text: PDF file (403 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 47:1, 287–292

Bibliographic databases:

UDC: 517.988.6
MSC: Primary 39B99, 54C60, 54D05; Secondary 34A60, 45D05, 46B20, 46E15, 41A99
Received: 21.12.1980

Citation: A. I. Bulgakov, L. N. Lyapin, “On the connectedness of the solution sets of functional inclusions”, Mat. Sb. (N.S.), 119(161):2(10) (1982), 295–300; Math. USSR-Sb., 47:1 (1984), 287–292

Citation in format AMSBIB
\Bibitem{BulLya82}
\by A.~I.~Bulgakov, L.~N.~Lyapin
\paper On the connectedness of the solution sets of functional inclusions
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 119(161)
\issue 2(10)
\pages 295--300
\mathnet{http://mi.mathnet.ru/msb2849}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=675198}
\zmath{https://zbmath.org/?q=an:0524.47021|0511.47016}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 47
\issue 1
\pages 287--292
\crossref{https://doi.org/10.1070/SM1984v047n01ABEH002642}


Linking options:
  • http://mi.mathnet.ru/eng/msb2849
  • http://mi.mathnet.ru/eng/msb/v161/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rybinski L., “A Fixed-Point Approach in the Study of the Solution Sets of Lipschitzian Functional-Differential Inclusions”, J. Math. Anal. Appl., 160:1 (1991), 24–46  crossref  mathscinet  zmath  isi
    2. Bulgakov A.I., Munembe D.P., “Svyaznost mnozhestva reshenii zadachi Koshi funktsionalno-differentsialnogo uravneniya s volterrovym operatorom i impulsnymi vozdeistviyami”, Vestn. Tambovskogo un-ta. Ser.: Estestvennye i tekhnicheskie nauki, 14:4 (2009), 673–675  elib
    3. B. D. Gel'man, “On the acyclicity of the solution sets of operator equations”, Sb. Math., 201:10 (2010), 1449–1459  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. E. S. Zhukovskii, “O svyaznosti mnozhestv reshenii vklyuchenii”, Matem. sb., 210:6 (2019), 82–110  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:159
    Full text:62
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019